MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; RISE-L SPACER, 18X55MM, 10-17MM, 10°

GLOBUS MEDICAL, INC. RISE; RISE-L SPACER, 18X55MM, 10-17MM, 10°
Model Number 193.335
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during insertion of a rise-l spacer the surgeon noticed transudate in the patient.This event occurred in japan.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation.The procedure was completed, and there were no immediate adverse effects to the patient.No further evaluation can be made given the provided information.The exact reason or cause for the transudate appearing during the case could not be determined, and so the complaint is indeterminate.The investigation will be reopened if further information is provided.

Brand Name
RISE
Common Device Name
RISE-L SPACER, 18X55MM, 10-17MM, 10°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21893869
Report Number3004142400-2025-00079
Device Sequence Number14313391
Product Code MAX
UDI-Device Identifier00889095213966
UDI-Public00889095213966
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number193.335
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown